# SDR DL757100133

- Difficulty date: November 6, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 75,584 hours, 37,325 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AFT DECK PLATE UPPER SURFACE REPAIR DOUBLER HAS CORROSION AT STA 1716 LBL 12 TO 26 AT 3 PLACES / FABRICATED AND INSTALLED NEW DOUBLER AT SAA SAT ON N/R CARD 140043.
